# SDR DALA2017032402444

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,737 hours, 35,792 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED AT SHEAR TIE BS 1300, BETWEEN STRINGERS 28 AND 29L.  REMOVED CORROSION, AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07, FIG 101, DETAIL III, TREATED, PRIMED, APPLIED TOP COAT, APPLIED CIC. IAW  SRM 51-10-02, AMM 52-20-04, AMM 51-21-14-370-801, AMM 51-21-15-370-801, AND AMM 51-24-09-377-001.
